# SDR SWAA2025081292845

- Difficulty date: July 18, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 64,215 hours, 40,211 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED ORSS 271 TRAILING EDGE AT LT WING.   REPLACED ANGLE LOCATED ORSS 271 TRAILING EDGE AT LT WING IAW SRM 51-40-02, SRM SRM 51-10-02, ITEM 9, AND DRAWING 115A2930, SHEET 7, REV -.
